MathSciNet Relay Station
MathSciNet bibliographic data
MR2469413 (2009j:20067) 20G15
Vavilov, N. A.; Pevzner, I. M. Triples of long root subgroups. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 343 (2007), Vopr. Teor. Predts. Algebr. i Grupp. 15, 54--83, 272--273; translation in J. Math. Sci. (N. Y.) 147 (2007), no. 5, 7005–7020
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement